Advertisement


Advertisement

patrickpatrick754
(Newbie)
Newbie
*

Registration Date: 02-10-2018
Date of Birth: 07-04-1992 (28 years old)
Local Time: 01-27-2021 at 11:23 PM
Status: Offline

patrickpatrick754's Forum Info
Joined: 02-10-2018
Last Visit: 02-10-2018, 10:10 PM
Total Posts: 0 (0 posts per day | 0 percent of total posts)
(Find All Posts)
Total Threads: 0 (0 threads per day | 0 percent of total threads)
(Find All Threads)
Time Spent Online: 1 Minute, 37 Seconds
Members Referred: 0
Reputation: 0 [Details]
  
Additional Info About patrickpatrick754
Location: new york
Bio: Up A Cup Have you recently started taking a new medication or have you altered the potency of a current prescription? Look for the medication on the Internet and see if the decrease in libido is one of the side effects. If so, call your doctor and see if there is an alternative that does not affect your sexual desire.

https://mumybear.com/up-a-cup/
Sex: Female

Advertisement